After using minoxidil for 3 weeks my doctor told me to stop. I have huge hair loss. Will the hair grow back?

I took prp with minoxidil but eventually minoxidil lead to huge hairfall so much that now my hair thickness has reduced alot. My doctor precribed me to leave minoxidil. Will i'll b able to get my lost hair back?

Doctor Answers 3

Hair loss after using minoxidil and PRP

vibssingh,It is impossible to evaluate your situation without an in person visit, but often times there is some shedding with minoxidil treatment. This is usually a positive since those thin hairs shed are usually replaced with thicker caliber healthier hairs. However, I do not want to second quest your treating doctor.
Wishing all the best,
Bernardino A. Arocha, MD

Houston Hair Restoration Surgeon
5.0 out of 5 stars 8 reviews

Minoxidil, Viviscal, PRP, Propecia all can grow hair

There are times which you may need a combination of treatments to re-grow hair.  PRP with microneedling is highly effective at growing hair.  Please consult an expert.  Best, Dr. Green

Hair loss with minoxidil -- PRP, Progesterone, Viviscal, Rogaine, Finasteride, Spironolactone, FUE hair transplant

There are many options to regrow hair. Usually they need to be combined for optimal results. PRP and FUE are possibilities for you. Please see an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.